# SDR WVER0805201450913

- Difficulty date: August 5, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 29,302 hours, 19,821 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: SH670320773
- Condition: Corroded
- Location: Stringer 27l
- Part time: 29,302 hours, 19,821 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING REMOVAL OF INTERCOSTAL, STRINGER 27L BETWEEN BS 349 - 364 FOUND ATTACHMENT ANGLE TO BE CORRODED.
